MathSciNet Relay Station
MathSciNet bibliographic data
MR2353034 60G51 (60F15 60F25 60G40 91B24)
Szimayer, Alex; Maller, Ross A. Finite approximation schemes for Lévy processes, and their application to optimal stopping problems. Stochastic Process. Appl. 117 (2007), no. 10, 1422–1447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement